# SDR NACA20050031

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,664 hours
- Engine: Pwa R2800CB3
- Engine time: 759 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Fouled
- Location: Engine
- Part time: 198 hours
- Component: Cylinder, Pwa
- Component part number: 356994
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO BACKFIRE AND DOUBLE SHORTED SECONDARY ON NR 15 CYLINDER.  REMOVED NR 15 CYLINDER FRONT AND REAR SPARK PLUGS.  NO VISUAL DEFECTS NOTED.  TESTED PLUGS AND FOUND WOULD NOT FIRE.  INSTALLED SERVICEABLE PLUGS.  PERFORMED ENGINE OPS CHECK, CHECKED GOOD.  REF NAC DC-6MM SEC IV ECO5.1 & ECO1.2.
